Alert archive / West Virginia / Freeze Warnings in 2007

Freeze Warning 8, NWS Charleston, WV

October 28, 20074 states

NWS Charleston, WV issued this freeze warning at Oct 28, 2007, 3:23 AM EDT for 4 states. It took effect at Oct 29, 2007, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 28, 2007, 3:23 AM EDT (07:23 UTC)
In effect from
Oct 29, 2007, 2:00 AM EDT
Expired
Oct 29, 2007, 9:00 AM EDT
In force
7 hr
Issued by
NWS Charleston, WV
All 41 counties

Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Buchanan County, VA, Dickenson County, VA, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Pleasants County, WV, Putnam County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Wayne County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 39 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KRLX 280723
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
323 AM EDT SUN OCT 28 2007

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-281530-
/O.UPG.KRLX.FZ.A.0003.071029T0600Z-071029T1300Z/
/O.NEW.KRLX.FZ.W.0008.071029T0600Z-071029T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE
323 AM EDT SUN OCT 28 2007

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

HIGH PRESSURE WILL BUILD IN THIS EVENING. CLEAR SKY...NO WIND...AND
LOW HUMIDITY WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S AND
LOWER 30S DURING THE PRE-DAWN HOURS MONDAY MORNING. THESE LOW
TEMPERATURES WILL ALLOW FOR FROST FORMATION AND HARD FREEZE
CONDITIONS. THE LOCATIONS MOST AT RISK ARE LOW-LYING AREAS AWAY
FROM THE RIVERS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY AT A TIME OF YEAR CONSIDERED TO BE PART OF THE
GROWING SEASON. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

TRM
3 follow-up statements
000 
WWUS71 KRLX 281458
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1058 AM EDT SUN OCT 28 2007

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-282300-
/O.CON.KRLX.FZ.W.0008.071029T0600Z-071029T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE
1058 AM EDT SUN OCT 28 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. 

HIGH PRESSURE WILL BUILD IN THIS EVENING. CLEAR SKY...NO WIND...
AND LOW HUMIDITY WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER
20S AND LOWER 30S DURING THE PRE-DAWN HOURS MONDAY MORNING. THESE
LOW TEMPERATURES WILL ALLOW FOR FROST FORMATION AND HARD FREEZE
CONDITIONS. THE LOCATIONS MOST AT RISK ARE LOW-LYING AREAS AWAY
FROM THE RIVERS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY AT A TIME OF YEAR CONSIDERED TO BE PART OF THE
GROWING SEASON. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS71 KRLX 282158
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
558 PM EDT SUN OCT 28 2007

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-290800-
/O.CON.KRLX.FZ.W.0008.071029T0600Z-071029T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE
558 PM EDT SUN OCT 28 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. 

A CLEAR SKY...WINDS DIMINISHING TO NEAR CALM..AND LOW HUMIDITY
WILL ALLOW TEMPERATURES TO FALL INTO THE MID 20S TO LOWER 30S
DURING THE PRE-DAWN HOURS OF MONDAY. THESE LOW TEMPERATURES WILL
ALLOW FOR FROST FORMATION. THE COLDEST LOCATIONS WILL HAVE A HARD
FREEZE CONDITIONS. THE LOCATIONS MOST AT RISK...ARE LOW LYING
RURAL AREAS...AWAY FROM THE MAJOR RIVERS AND LAKES.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY AT A TIME OF YEAR CONSIDERED TO BE PART OF THE
GROWING SEASON. IF PROTECTIVE ACTION IS NOT TAKEN...THESE CONDITIONS
COULD KILL SENSITIVE CROPS...PLANTS...AND OTHER VEGETATION.

$$
000 
WWUS71 KRLX 291043
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
643 AM EDT MON OCT 29 2007

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-291300-
/O.CON.KRLX.FZ.W.0008.000000T0000Z-071029T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE
643 AM EDT MON OCT 29 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

TEMPERATURES IN THE MID 20S TO LOWER 30S EARLY THIS MORNING WILL
RISE ABOVE FREEZING DURING MID MORNING. THESE TEMPERATURES HAVE
LIKELY ENDED THE GROWING SEASON FOR AT LEAST PART OF THE AREA. IF
IT IS DETERMINED TODAY THAT THE GROWING SEASON IS STILL ALIVE
ANYWHERE IN THE AREA...THAN A NEW FREEZE WARNING WILL NEED
HOISTED FOR TONIGHT FOR SIMILAR TEMPERATURES.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY AT A TIME OF YEAR CONSIDERED TO BE PART OF THE
GROWING SEASON. IF PROTECTIVE ACTION IS NOT TAKEN...THESE
CONDITIONS COULD KILL SENSITIVE CROPS...PLANTS...AND OTHER
VEGETATION.

$$

TRM

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this freeze warning went out at Oct 28, 3:19 AM EDT, 4 minutes earlier.

Area forecast discussion, Oct 28, 3:19 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
319 AM EDT SUN OCT 28 2007

.SYNOPSIS...
A COLD FRONT MOVES EAST OF THE AREA FIRST THING THIS MORNING.  HIGH
PRESSURE BUILDS INTO THE AREA THIS EVENING.  THIS HIGH MOVES OFF THE
EAST COAST...ALLOWING FOR WARMER WEATHER TUESDAY AND WEDNESDAY.  A
WEAK FRONT ARRIVES LATE IN THE WEEK...WITH ANOTHER SHOT OF COLDER
AIR BEHIND IT.

&&

.NEAR TERM /THROUGH TONIGHT/...
SECONDARY COLD FRONT CROSSING THE AREA AT THIS TIME.  MUCH DRIER AIR
RESIDES BEHIND THE FRONT BUT WITH A BIT OF A LAG.  THEREFORE UPSLOPE
CLOUDS WILL PERSIST FOR A COUPLE OF HOURS BEYOND FRONTAL PASSAGE
EARLY THIS MORNING AND THEN QUICKLY MIX OUT.  THE PASSAGE OF THE
FRONT SHOULD ERADICATE MOST OF THE UPSLOPE PRECIPITATION EARLY THIS
MORNING.

COLD AND DRY ADVECTION N FLOW PREVAILS TODAY AS CANADIAN HIGH
PRESSURE APPROACHES.  SUNSHINE SHOULD PREDOMINATE ONCE THE MORNING
CLOUDS ARE GONE.  LAKES MOISTURE IN THE N FLOW IS PROGGED TO
APPROACH THIS AFTERNOON...PERHAPS ENOUGH FOR SCT CU IN NORTHERN WV.

HIGH PRESSURE SETTLES IN OVER THE AREA TONIGHT...SETTING UP CLASSIC
RADIATIVE CONDITIONS WITH CLEAR SKY...NO WIND AND VERY DRY AIR IN
PLACE.  THIS WILL GET TEMPERATURES DOWN TO AT LEAST THE HIGHEST MOS
NUMBERS...WHICH ARE ALL BELOW FREEZING.  NOT A DIFFICULT CALL AT
THIS POINT TO UPGRADE THE FREEZE WATCH TO A WARNING FOR TONIGHT FOR
ALL AREAS WHERE THE GROWING SEASON IS NOT YET OVER.  IT WAS ENDED
FOR THE CENTRAL AND NORTHERN WV MOUNTAINS SUNDAY ON TIME OF YEAR AND
ELEVATION.

NUMBERS WERE FAIRLY CLOSE ON HIGHS TODAY AND JIBED WELL WITH H85
TEMPERATURES IN MIXED LAYER WITH SUNSHINE.  DID GO CLOSEST TO THE
LOWER NUMBERS IN THE COLD ADVECTION AND WEAKENING AUTUMN SUN.
NUMBERS WERE NOT TOO FAR SEPARATED ON LOWS TONIGHT EITHER...WENT
CLOSE TO A BLEND EXCEPT WITH THE LOW END AT EKN.  LOWERED DEW POINTS
TOWARD THE LATEST GUIDANCE.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
BENIGN WEATHER FOR THE SHORT TERM AS HIGH PRESSURE HAS CONTROL.
BIGGEST DEBATE IS WHAT TO DO WITH FROST/FREEZE POTENTIAL MONDAY
NIGHT?  ELECTED TO HOLD OFF ON ANY HEADLINES AND SEE IF THE PROGRAM
CAN BE CLOSED FOR THE SEASON PENDING LOWS TONIGHT.

NAM IS NOT AS QUICK TO WARM THE AREA BACK UP TUESDAY AND
WEDNESDAY...WHILE THE GFS IS.  PREFER GFS WITH 60S AND PERHAPS LOW
70S RETURNING AS EARLY AS TUESDAY.  SOUNDINGS INDICATE NOTHING MORE
THAN SCT CIRRUS FOR DURATION OF THE SHORT TERM.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
MODELS IN GOOD AGREEMENT FOR MOST OF THE PERIOD WITH GENERALLY ZONAL
FLOW ALOFT. TOWARD THE END OF THE WORKWEEK AND INTO THE
WEEKEND...THERE ARE SOME DIFFERENCES. AN UPPER LEVEL TROUGH DROPS
INTO THE SOUTHERN PLAINS AND THEN TRACKS EASTWARD. THE GFS IS MOST
SUPPRESSED WITH THIS FEATURE WHILE THE EURO MODELS ARE MORE
AMPLIFIED. HPC PREFERS THE EURO SOLUTION...WHICH BRINGS INCREASINGLY
MOIST SOUTHEAST FETCH ACROSS THE REGION FRIDAY AND SATURDAY.
HOWEVER...THE PROSPECTS FOR WIDESPREAD RAIN IS STILL LOW AS THE MORE
ORGANIZED LOW PRESSURE SYSTEM WILL STILL BE FAR ENOUGH TO THE WEST.
THUS...MAINLY LOW POPS FRIDAY AND SATURDAY...ESPECIALLY IN THE
MOUNTAINS WITH UPSLOPE.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
SECONDARY COLD FRONT PUSHES THROUGH OVERNIGHT WITH MVFR CLOUDS
ONGOING.  ALSO MVFR VIS ON LIGHT RAIN IN THE MOUNTAINS...WITH LIFR
CIGS BKW.  WITH DRIER AIR ARRIVING BEHIND THE FRONT...VIS AND CIGS
WILL COME UP SOMEWHAT BEFORE DAWN...WITH CLEARING GETTING TO THE
OHIO RIVER SITES.  AFTER DAYBREAK...CLEARING WILL SPREAD QUICKLY
FROM W TO E...ALLOWING VFR CONDITIONS ALL AROUND THROUGH THE BALANCE
OF THE TAF PERIOD.  NW FLOW OVERNIGHT WILL BECOME N FOR SUNDAY AND
THEN CALM SUNDAY NIGHT.

A FREEZE FORECAST FOR SUNDAY NIGHT AND VERY DRY AIR SHOULD PRECLUDE
THE FORMATION OF FOG AS FROST FORMS INSTEAD.

AVIATION OUTLOOK /AFTER 06Z MON/...NO WIDESPREAD IFR. ISOLATED MVFR
TO IFR RIVER VALLEY MIST / FOG AT DAWN MON OR TUE.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FREEZE WARNING FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     WVZ005>011-013>020-024>034.
OH...FREEZE WARNING FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     OHZ066-067-075-076-083>087.
KY...FREEZE WARNING FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     KYZ101>103-105.
VA...FREEZE WARNING FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     VAZ003-004.

&&

SYNOPSIS...TRM/29
NEAR TERM...TRM
SHORT TERM...29
LONG TERM...JMV
AVIATION...TRM
Hazardous weather outlook, Oct 27, 4:28 PM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
428 PM EDT SAT OCT 27 2007

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-282030-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
428 PM EDT SAT OCT 27 2007

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FREEZE IS POSSIBLE SUNDAY NIGHT AS THE MERCURY FALLS TO NEAR
32 DEGREES. IT WILL BE ANOTHER COLD ONE MONDAY NIGHT WITH THE
POTENTIAL FOR FROST.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ035>040-046-047-282030-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
428 PM EDT SAT OCT 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FREEZE IS POSSIBLE SUNDAY NIGHT AS THE MERCURY FALLS BELOW 32
DEGREES.  IT WILL BE ANOTHER COLD ONE MONDAY NIGHT WITH THE
POTENTIAL FOR ANOTHER FREEZE.

SINCE THE FROST AND FREEZE PROGRAM FOR THIS AUTUMN HAS ENDED FOR THESE
MOUNTAINOUS COUNTIES...NO HEADLINES WERE POSTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KTB

Nearby

Freeze Warnings in West Virginia, 2007Freeze Warnings in Ohio, 2007Freeze Warnings in Kentucky, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.